RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 4, Pages 106–111 (Mi mz4762)  

The Hardy inequalities

L. V. Taikov


Full text: PDF file (450 kB)

English version:
Mathematical Notes, 1992, 52:4, 1063–1066

Bibliographic databases:

Received: 04.12.1991

Citation: L. V. Taikov, “The Hardy inequalities”, Mat. Zametki, 52:4 (1992), 106–111; Math. Notes, 52:4 (1992), 1063–1066

Citation in format AMSBIB
\Bibitem{Tai92}
\by L.~V.~Taikov
\paper The Hardy inequalities
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 4
\pages 106--111
\mathnet{http://mi.mathnet.ru/mz4762}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1203959}
\zmath{https://zbmath.org/?q=an:0801.26007}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 4
\pages 1063--1066
\crossref{https://doi.org/10.1007/BF01210443}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500032}


Linking options:
  • http://mi.mathnet.ru/eng/mz4762
  • http://mi.mathnet.ru/eng/mz/v52/i4/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020